Alert archive / Georgia / Freeze Warnings in 2014

Freeze Warning 14, NWS Atlanta, GA

November 13, 201477 counties in Georgia

NWS Atlanta, GA issued this freeze warning at Nov 13, 2014, 3:32 AM EST for 77 counties in Georgia. It took effect at Nov 13, 2014, 10:00 PM EST. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Nov 13, 2014, 3:32 AM EST (08:32 UTC)
In effect from
Nov 13, 2014, 10:00 PM EST
Expired
Nov 14, 2014, 10:00 AM EST
In force
12 hr
Issued by
NWS Atlanta, GA
All 77 counties

Baldwin County, GA, Banks County, GA, Barrow County, GA, Bartow County, GA, Bibb County, GA, Bleckley County, GA, Butts County, GA, Carroll County, GA, Catoosa County, GA, Chattahoochee County, GA, Chattooga County, GA, Cherokee County, GA, Clarke County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Crawford County, GA, Crisp County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Dooly County, GA, Douglas County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gordon County, GA, Greene County, GA, Gwinnett County, GA, Hall County, GA, Hancock County, GA, Haralson County, GA, Harris County, GA, Heard County, GA, Henry County, GA, Houston County, GA, Jackson County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Lumpkin County, GA, Macon County, GA, Madison County, GA, Marion County, GA, Meriwether County, GA, Monroe County, GA, Morgan County, GA, Murray County, GA, Muscogee County, GA, Newton County, GA, Oconee County, GA, Oglethorpe County, GA, Paulding County, GA, Peach County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Pulaski County, GA, Putnam County, GA, Rockdale County, GA, Schley County, GA, Spalding County, GA, Stewart County, GA, Sumter County, GA, Talbot County, GA, Taylor County, GA, Troup County, GA, Twiggs County, GA, Upson County, GA, Walker County, GA, Walton County, GA, Webster County, GA, White County, GA, Whitfield County, GA, Wilcox County, GA, Wilkinson County, GA

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 8.5 hours before the alert went out and 29 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-11-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-11-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -2 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
698 m above ground
0-6 km bulk shear
30 kt
0-1 km storm-relative helicity
-2 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

752 
WWUS72 KFFC 130832
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
332 AM EST THU NOV 13 2014

GAZ001>005-011>016-019>025-027-030>038-041>050-052>060-066>072-
078>082-089>094-102-103-132030-
/O.UPG.KFFC.FZ.A.0010.141114T0300Z-141114T1500Z/
/O.NEW.KFFC.FZ.W.0014.141114T0300Z-141114T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-
DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-
UPSON-LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-STEWART-WEBSTER-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...BREMEN...TALLAPOOSA...CARROLLTON...
DOUGLASVILLE...EAST POINT...COLLEGE PARK...UNION CITY...
NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...TUCKER...
BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...FRANKLIN...EPHESUS...CENTRALHATCHEE...NEWNAN...
PEACHTREE CITY...FAYETTEVILLE...FOREST PARK...RIVERDALE...
IRONDALE...CONLEY...GRIFFIN...STOCKBRIDGE...MCDONOUGH...HAMPTON...
JACKSON...MONTICELLO...EATONTON...WEST POINT...HOGANSVILLE...
MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON...
THOMASTON...BARNESVILLE...FORSYTH...GRAY...PINE MOUNTAIN...
WAVERLY HALL...SHILOH...HAMILTON...TALBOTTON...WOODLAND...
BUTLER...REYNOLDS...ROBERTA...MACON...COLUMBUS...
FORT BENNING SOUTH...BUENA VISTA...ELLAVILLE...MONTEZUMA...
MARSHALLVILLE...OGLETHORPE...FORT VALLEY...BYRON...RICHLAND...
LUMPKIN...PRESTON
332 AM EST THU NOV 13 2014

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY. THE FREEZE WATCH IS NO LONGER IN EFFECT.

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA

* TEMPERATURES...EXPECTED IN THE MID 20S TO NEAR FREEZING

* TIMING...10PM THURSDAY TO 10AM FRIDAY

* IMPACTS...PEOPLE...PETS...PLANTS...AND PIPES ARE ALL AT RISK 
  DUE TO EXPOSURE. PLEASE PROTECT THEM FROM THE FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$

GAZ095-104-105-132030-
/O.NEW.KFFC.FZ.W.0014.141114T0300Z-141114T1500Z/
HOUSTON-SUMTER-DOOLY-
INCLUDING THE CITIES OF...WARNER ROBINS...AMERICUS...VIENNA...
UNADILLA
332 AM EST THU NOV 13 2014

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 10 AM EST
FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY.

* LOCATIONS...HOUSTON...SUMTER AND DOOLY COUNTIES

* TEMPERATURES...LOWS IN THE LOWER 30S.

* TIMING...10 PM THURSDAY TO 10 AM FRIDAY

* IMPACTS...PEOPLE...PETS... AND PLANTS. PLEASE PROTECT THEM FROM
  THE FREEZING TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS
IN THE WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER
VEGETATION.

&&

$$
4 follow-up statements
207 
WWUS72 KFFC 131958
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
258 PM EST THU NOV 13 2014

GAZ001>005-011>016-019>025-027-030>038-041>050-052>060-066>072-
078>082-089>095-102>105-141000-
/O.CON.KFFC.FZ.W.0014.141114T0300Z-141114T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-
DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-
UPSON-LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-
WEBSTER-SUMTER-DOOLY-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...BREMEN...TALLAPOOSA...CARROLLTON...
DOUGLASVILLE...EAST POINT...COLLEGE PARK...UNION CITY...
NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...TUCKER...
BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...FRANKLIN...EPHESUS...CENTRALHATCHEE...NEWNAN...
PEACHTREE CITY...FAYETTEVILLE...FOREST PARK...RIVERDALE...
IRONDALE...CONLEY...GRIFFIN...STOCKBRIDGE...MCDONOUGH...HAMPTON...
JACKSON...MONTICELLO...EATONTON...WEST POINT...HOGANSVILLE...
MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON...
THOMASTON...BARNESVILLE...FORSYTH...GRAY...PINE MOUNTAIN...
WAVERLY HALL...SHILOH...HAMILTON...TALBOTTON...WOODLAND...
BUTLER...REYNOLDS...ROBERTA...MACON...COLUMBUS...
FORT BENNING SOUTH...BUENA VISTA...ELLAVILLE...MONTEZUMA...
MARSHALLVILLE...OGLETHORPE...FORT VALLEY...BYRON...
WARNER ROBINS...RICHLAND...LUMPKIN...PRESTON...AMERICUS...
VIENNA...UNADILLA
258 PM EST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO
10 AM EST FRIDAY...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA

* TEMPERATURES...EXPECTED IN THE MID 20S TO NEAR FREEZING

* TIMING...10PM TONIGHT TO 10AM FRIDAY

* IMPACTS...PEOPLE...PETS...PLANTS...AND PIPES ARE ALL AT RISK 
  DUE TO EXPOSURE. PLEASE PROTECT THEM FROM THE FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
536 
WWUS72 KFFC 140138
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
838 PM EST THU NOV 13 2014


GAZ061-073-083-084-096-106>108-140945-
/O.EXA.KFFC.FZ.W.0014.141114T0300Z-141114T1500Z/
HANCOCK-BALDWIN-TWIGGS-WILKINSON-BLECKLEY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...SPARTA...MILLEDGEVILLE...
MIDWAY-HARDWICK...JEFFERSONVILLE...DANVILLE...GORDON...IVEY...
MCINTYRE...TOOMSBORO...IRWINTON...COCHRAN...CORDELE...
HAWKINSVILLE...ABBEVILLE...ROCHELLE
838 PM EST THU NOV 13 2014

...FREEZE WARNING IN EFFECT UNTIL 10 AM EST FRIDAY...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
FREEZE WARNING...WHICH IS IN EFFECT UNTIL 10 AM EST FRIDAY.

* LOCATIONS...CENTRAL GEORGIA

* TEMPERATURES...EXPECTED IN THE LOWER 30S

* TIMING...10PM TONIGHT TO 10AM FRIDAY

* IMPACTS...PEOPLE...PETS...PLANTS...AND PIPES ARE ALL AT RISK 
  DUE TO EXPOSURE. PLEASE PROTECT THEM FROM THE FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$

GAZ001>005-011>016-019>025-027-030>038-041>050-052>060-066>072-
078>082-089>095-102>105-140945-
/O.CON.KFFC.FZ.W.0014.141114T0300Z-141114T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-
DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-TROUP-MERIWETHER-PIKE-
UPSON-LAMAR-MONROE-JONES-HARRIS-TALBOT-TAYLOR-CRAWFORD-BIBB-
MUSCOGEE-CHATTAHOOCHEE-MARION-SCHLEY-MACON-PEACH-HOUSTON-STEWART-
WEBSTER-SUMTER-DOOLY-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...BREMEN...TALLAPOOSA...CARROLLTON...
DOUGLASVILLE...EAST POINT...COLLEGE PARK...UNION CITY...
NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...TUCKER...
BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...FRANKLIN...EPHESUS...CENTRALHATCHEE...NEWNAN...
PEACHTREE CITY...FAYETTEVILLE...FOREST PARK...RIVERDALE...
IRONDALE...CONLEY...GRIFFIN...STOCKBRIDGE...MCDONOUGH...HAMPTON...
JACKSON...MONTICELLO...EATONTON...WEST POINT...HOGANSVILLE...
MANCHESTER...WOODBURY...ZEBULON...MOLENA...CONCORD...WILLIAMSON...
THOMASTON...BARNESVILLE...FORSYTH...GRAY...PINE MOUNTAIN...
WAVERLY HALL...SHILOH...HAMILTON...TALBOTTON...WOODLAND...
BUTLER...REYNOLDS...ROBERTA...MACON...COLUMBUS...
FORT BENNING SOUTH...BUENA VISTA...ELLAVILLE...MONTEZUMA...
MARSHALLVILLE...OGLETHORPE...FORT VALLEY...BYRON...
WARNER ROBINS...RICHLAND...LUMPKIN...PRESTON...AMERICUS...
VIENNA...UNADILLA
838 PM EST THU NOV 13 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA

* TEMPERATURES...EXPECTED IN THE MID 20S TO THE LOWER 30S

* TIMING...10PM TONIGHT TO 10AM FRIDAY

* IMPACTS...PEOPLE...PETS...PLANTS...AND PIPES ARE ALL AT RISK 
  DUE TO EXPOSURE. PLEASE PROTECT THEM FROM THE FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
409 
WWUS72 KFFC 140805
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
305 AM EST FRI NOV 14 2014

GAZ001>005-011>016-019>025-027-030>038-041>050-052>061-066>073-
078>084-089>096-102>108-141500-
/O.CON.KFFC.FZ.W.0014.000000T0000Z-141114T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-
DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-
DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...BREMEN...TALLAPOOSA...CARROLLTON...
DOUGLASVILLE...EAST POINT...COLLEGE PARK...UNION CITY...
NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...TUCKER...
BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...FRANKLIN...EPHESUS...CENTRALHATCHEE...NEWNAN...
PEACHTREE CITY...FAYETTEVILLE...FOREST PARK...RIVERDALE...
IRONDALE...CONLEY...GRIFFIN...STOCKBRIDGE...MCDONOUGH...HAMPTON...
JACKSON...MONTICELLO...EATONTON...SPARTA...WEST POINT...
HOGANSVILLE...MANCHESTER...WOODBURY...ZEBULON...MOLENA...
CONCORD...WILLIAMSON...THOMASTON...BARNESVILLE...FORSYTH...GRAY...
MILLEDGEVILLE...MIDWAY-HARDWICK...PINE MOUNTAIN...WAVERLY HALL...
SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS...
ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY...
MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH...
BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE...
OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN...
RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA...
CORDELE...HAWKINSVILLE...ABBEVILLE...ROCHELLE
305 AM EST FRI NOV 14 2014

...FREEZE WARNING REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...PORTIONS OF NORTH AND CENTRAL GEORGIA

* TEMPERATURES...EXPECTED IN THE MID 20S TO THE LOWER 30S

* TIMING...THROUGH 10 AM THIS MORNING.

* IMPACTS...PEOPLE...PETS...PLANTS...AND PIPES ARE ALL AT RISK 
  DUE TO EXPOSURE. PLEASE PROTECT THEM FROM THE FREEZING 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS FREEZING TEMPERATURES ARE FORECAST TO
THREATEN OUTDOOR PLANTS. THOSE WITH AGRICULTURAL INTERESTS IN THE
WARNED AREA ARE ADVISED TO HARVEST OR PROTECT TENDER VEGETATION.

&&

$$
279 
WWUS72 KFFC 141454
NPWFFC

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
954 AM EST FRI NOV 14 2014

GAZ001>005-011>016-019>025-027-030>038-041>050-052>061-066>073-
078>084-089>096-102>108-141600-
/O.EXP.KFFC.FZ.W.0014.000000T0000Z-141114T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-CHATTOOGA-GORDON-PICKENS-
DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-CHEROKEE-FORSYTH-HALL-BANKS-
JACKSON-MADISON-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-BARROW-
CLARKE-OCONEE-OGLETHORPE-HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-
DE KALB-ROCKDALE-WALTON-NEWTON-MORGAN-GREENE-HEARD-COWETA-FAYETTE-
CLAYTON-SPALDING-HENRY-BUTTS-JASPER-PUTNAM-HANCOCK-TROUP-
MERIWETHER-PIKE-UPSON-LAMAR-MONROE-JONES-BALDWIN-HARRIS-TALBOT-
TAYLOR-CRAWFORD-BIBB-TWIGGS-WILKINSON-MUSCOGEE-CHATTAHOOCHEE-
MARION-SCHLEY-MACON-PEACH-HOUSTON-BLECKLEY-STEWART-WEBSTER-SUMTER-
DOOLY-CRISP-PULASKI-WILCOX-
INCLUDING THE CITIES OF...TRENTON...FORT OGLETHORPE...LAKEVIEW...
RINGGOLD...INDIAN SPRINGS...DALTON...CHATSWORTH...SUMMERVILLE...
TRION...CALHOUN...JASPER...DAWSONVILLE...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...WOODSTOCK...CANTON...HOLLY SPRINGS...
CUMMING...GAINESVILLE...HOMER...ALTO...COMMERCE...JEFFERSON...
ARCADE...COMER...COLBERT...DANIELSVILLE...ILA...CEDARTOWN...
ROCKMART...DALLAS...HIRAM...MARIETTA...SMYRNA...MABLETON...
KENNESAW...ATLANTA...LAWRENCEVILLE...DULUTH...SNELLVILLE...
MOUNTAIN PARK...SUGAR HILL...LILBURN...BUFORD...WINDER...AUBURN...
WINTERVILLE...WATKINSVILLE...BOGART...CRAWFORD...ARNOLDSVILLE...
LEXINGTON...MAXEYS...BREMEN...TALLAPOOSA...CARROLLTON...
DOUGLASVILLE...EAST POINT...COLLEGE PARK...UNION CITY...
NORTH ATLANTA...REDAN...DUNWOODY...CANDLER-MCAFEE...TUCKER...
BELVEDERE PARK...NORTH DRUID HILLS...CONYERS...MONROE...
LOGANVILLE...SOCIAL CIRCLE...COVINGTON...MADISON...GREENSBORO...
UNION POINT...FRANKLIN...EPHESUS...CENTRALHATCHEE...NEWNAN...
PEACHTREE CITY...FAYETTEVILLE...FOREST PARK...RIVERDALE...
IRONDALE...CONLEY...GRIFFIN...STOCKBRIDGE...MCDONOUGH...HAMPTON...
JACKSON...MONTICELLO...EATONTON...SPARTA...WEST POINT...
HOGANSVILLE...MANCHESTER...WOODBURY...ZEBULON...MOLENA...
CONCORD...WILLIAMSON...THOMASTON...BARNESVILLE...FORSYTH...GRAY...
MILLEDGEVILLE...MIDWAY-HARDWICK...PINE MOUNTAIN...WAVERLY HALL...
SHILOH...HAMILTON...TALBOTTON...WOODLAND...BUTLER...REYNOLDS...
ROBERTA...MACON...JEFFERSONVILLE...DANVILLE...GORDON...IVEY...
MCINTYRE...TOOMSBORO...IRWINTON...COLUMBUS...FORT BENNING SOUTH...
BUENA VISTA...ELLAVILLE...MONTEZUMA...MARSHALLVILLE...
OGLETHORPE...FORT VALLEY...BYRON...WARNER ROBINS...COCHRAN...
RICHLAND...LUMPKIN...PRESTON...AMERICUS...VIENNA...UNADILLA...
CORDELE...HAWKINSVILLE...ABBEVILLE...ROCHELLE
954 AM EST FRI NOV 14 2014

...FREEZE WARNING WILL EXPIRE AT 10 AM EST THIS MORNING...

TEMPERATURES CONTINUE TO RISE THIS MORNING AND WILL BE ABOVE FREEZING
ACROSS THE FREEZE WARNING AREA BY 10 AM EST OR SHORTLY AFTER.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this freeze warning went out at Nov 13, 2:59 AM EST, 33 minutes earlier.

Area forecast discussion, Nov 13, 2:59 AM EST, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
259 AM EST THU NOV 13 2014

.SHORT TERM /TODAY THROUGH FRIDAY/...
LATEST SURFACE ANALYSIS REVEALS TEMPERATURE GRADIENT ACROSS THE
FORECAST AREA NOT QUITE AS GREAT AS THIS TIME LAST NIGHT BUT STILL
A HEALTHY 20 DEGREE SEPARATION FROM AROUND 40 TO THE NORTH TO NEAR
60S FOR THE SOUTHEAST. LOW PRESSURE OVER THE UPSTATE OF SOUTH
CAROLINA AND THE PIEDMONT OF NORTH CAROLINA CONTINUES TO IMPEDE
PROGRESS OF FRONTAL BOUNDARY AND MORE SIGNIFICANT COLD AIR
ADVECTION FOR THE SOUTHERN AND EASTERN ZONES. ALSO OF NOTE IS THE
MOISTURE GRADIENT WITH DEWPOINTS IN THE UPPER 50S TO THE SOUTH AND
AROUND 30 TO THE NORTH.

AT THE UPPER LEVELS...OVERALL BROAD TROUGH IS THE RULE FOR THE
EASTERN STATES BUT SIGNIFICANT SHORTWAVE IS MOVING THROUGH THE
CENTRAL PLAINS WITHIN THIS TROUGH AND A MORE SUBTLE ONE IS
POSITIONED ALONG THE GULF COAST. THIS GULF COAST SHORT WAVE WILL
HAVE THE MOST INFLUENCE LOCALLY BUT ONLY IN TERMS OF INCREASING
AREAL COVERAGE SLIGHTLY OF SHOWERS THIS AFTERNOON. HAVE UPPED POPS
AS A RESULT TO LOW END CHANCE FOR THE EXTREME SOUTHERN TIER.

THIS SHORTWAVE WILL EXIT STAGE RIGHT BY THIS EVENING TAKING ALL
PRECIP WITH IT AND TRANSITIONING THIS TO MAINLY A TEMPERATURE
FORECAST FOR THE REMAINDER OF THE SHORT TERM PERIOD. STRONG COLD
AIR ADVECTION PATTERN SETS UP FOR TONIGHT INTO FRIDAY MORNING WITH
A LARGE PORTION OF THE AREA SEEING SUB-FREEZING CONDITIONS AND A
PORTION OF NORTH AND WEST GEORGIA TO EXPERIENCE HARD FREEZE
CONDITIONS. HAVE GONE WITH THE SLIGHTLY COLDER MET BLENDED WITH A
LITTLE OF THE ECMWF WHICH HAS PERFORMED WELL OF LATE. WILL GO
AHEAD AND UPGRADE WATCH TO A FREEZE WARNING WITH THIS ISSUANCE.

COLD AIR EXTENDS TO OUR SOUTHERN BORDER FOR SATURDAY MORNING WITH
CONTINUED HARD FREEZE CONDITIONS LIKELY FOR NORTH GEORGIA. WITH
FREEZE PROGRAM LIKELY ENDING FOR A GOOD PORTION OF THE AREA AFTER
FIRST FREEZE TONIGHT...WILL HOLD OFF ON SECOND NIGHT WATCH
ISSUANCE AND LET DAY SHIFT RE-EXAMINE.

DEESE

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
DRY WEATHER EXPECTED THROUGH SATURDAY WITH BELOW NORMAL TEMPERATURES
CONTINUING WITH FRIDAY NIGHT LOWS IN THE MID 20S TO MID 30S ACROSS
THE AREA AND SATURDAY HIGHS IN THE UPPER 40S AND 50S.

THE NEXT BIG CHANGE BEGINS SATURDAY NIGHT AS AN OVERRUNNING FLOW
DEVELOPS. ONSET OF PRECIP HAS BEEN DELAYED AND THE FAR NW CORNER
APPEARS TO BE THE ONLY PLACE WHERE MAYBE PRECIP COULD DEVELOP BUT
LATE. PRECIP CHANCES INCREASING SUNDAY AND LOOK TO MAXIMIZE SUNDAY
NIGHT AND MONDAY WITH LIKELY TO CATEGORICAL POPS ACROSS THE AREA.
THE GOOD NEWS IS FORECAST TEMPERATURES ARE NOW WARM ENOUGH THAT ALL
PRECIP SHOULD BE RAIN.

A COLD FRONT FRONT MOVES ACROSS THE AREA ON MONDAY WITH THE DEEP
MOISTURE EXITING QUICKLY LATE MONDAY AND MONDAY NIGHT. ALL PRECIP
EXPECTED TO END BEFORE GETTING COLD ENOUGH FOR A CHANGE OVER TO
SNOW ACROSS N GA.

DRY WEATHER EXPECTED TUESDAY THROUGH THURSDAY AS A DRY AND
UNSEASONABLY COLD AIRMASS MOVES OVER THE AREA.

BDL

&&

.AVIATION...
06Z UPDATE...
YET ANOTHER NIGHT OF LOW CLOUDS RIGHT ON THE EDGE OF THE ATL AREA
TERMINALS. FTY...RYY AND PDK SHOULD SEE LOW CLOUDS CONTINUE FOR
MOST OF THE NIGHT BUT ATL WILL BE IN AND OUT AND REQUIRE A TEMPO
THROUGH THE EARLY MORNING HOURS. THEREAFTER...LOW LEVEL MOISTURE
SHOULD BE ON THE WANE WITH VFR CONDITIONS EXPECTED BY 17Z AND NO
ADDITIONAL ISSUES FOR THE REMAINDER OF THE TAF PERIOD. WINDS WILL
CONTINUE TO BE GUSTY WITH VALUES UP TO 20 THAT WILL BE PRESENT
EVEN DURING THE OVERNIGHT PERIODS.

//ATL CONFIDENCE...06Z UPDATE...
MEDIUM ON CIGS THIS MORNING.
HIGH ON REMAINING ELEMENTS.

DEESE

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          58  32  49  28 /  10  10   5   0
ATLANTA         51  27  45  29 /  10   5   5   0
BLAIRSVILLE     50  25  42  24 /  10   5   5   0
CARTERSVILLE    49  25  44  25 /  10   5   5   0
COLUMBUS        56  31  51  30 /  20   5   5   0
GAINESVILLE     52  29  46  29 /  10  10   5   0
MACON           59  32  55  28 /  30  20   5   0
ROME            48  25  44  24 /   5   0   0   0
PEACHTREE CITY  52  27  47  25 /  10   5   5   0
VIDALIA         66  41  56  32 /  20  20   5   0

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
FREEZE WARNING FROM 10 PM THIS EVENING TO 10 AM EST FRIDAY FOR
THE FOLLOWING ZONES: BANKS...BARROW...BARTOW...BIBB...BUTTS...
CARROLL...CATOOSA...CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...
CLARKE...CLAYTON...COBB...COWETA...CRAWFORD...DADE...DAWSON...DE
KALB...DOOLY...DOUGLAS...FAYETTE...FLOYD...FORSYTH...GORDON...
GREENE...GWINNETT...HALL...HARALSON...HARRIS...HEARD...HENRY...
HOUSTON...JACKSON...JASPER...JONES...LAMAR...LUMPKIN...MACON...
MADISON...MARION...MERIWETHER...MONROE...MORGAN...MURRAY...
MUSCOGEE...NEWTON...NORTH FULTON...OCONEE...OGLETHORPE...
PAULDING...PEACH...PICKENS...PIKE...POLK...PUTNAM...ROCKDALE...
SCHLEY...SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TAYLOR...TROUP...UPSON...WALKER...WALTON...WEBSTER...WHITE...
WHITFIELD.

&&

SHORT TERM...DEESE
LONG TERM....BDL
AVIATION...DEESE
Hazardous weather outlook, Nov 12, 7:20 PM EST, 8 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
720 PM EST WED NOV 12 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-140030-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DE KALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
720 PM EST WED NOV 12 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TONIGHT...
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY...
A MUCH COLDER AIRMASS WILL MOVE OVER THE AREA THURSDAY THROUGH
MONDAY. BELOW FREEING TEMPERATURES CAN BE EXPECTED FRIDAY AND
SATURDAY MORNINGS AND AGAIN TUESDAY MORNING. CANNOT RULE OUT A
CHANCE OF A BRIEF TRANSITION TO SNOW SHOWERS IN PORTIONS OF FAR
NORTH GEORGIA BEFORE A FRONT EXITS TO THE SOUTHEAST MONDAY.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Freeze Warnings in Georgia, 2014Every freeze warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.